# SDR SWIA202056022

- Difficulty date: December 21, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME, FS349.00, HAS CORROSION ON THE FORWARD FACE BETWEEN STGR27 & STGR26R. (MARKED)   (C-CHECK) RO 2/6/2021   BLENDED ON FRAME AT FS 349 BETWEEN STR 27 TO 26R PER CRJ 700 SRM 51-21-06-001-001-A01 AND RESTORED FINISH AREA PER REO 670-53-21-1917 REV -- DATED 2020-12-31  COMPLIED WITH ALL STEPS. COMPLIED WITH TASK CARD 51-900-1002-SKY
